I'm debating on starting this treatment because of the depression, suicidal thoughts, and stuff with vision. I've never had any of this and I don't want it to start because of a decision that can be prevented. I'm scared for those affects to happen.
skyblue207; Your the one that needs to take it let the doctor know of your concerns of the side effects; Most of the ones your talking about are very rare but it can be a tough one to get through but the doctor has to fill out special forms just to get this for you. And they see you Monthly normally for blood work up to make sure nothing bad is going on. Talk with your doctor again and see if there is something else and voice your concerns about using this one. Chuck1957
When I was on Isotretinoin the only side effects I had were: drier skin (but not too bad), wounds took longer to heal, about 3-4 nosebleeds (from having dry skin & delayed would healing. It was basically the same cut in my nose reopening), and amazingly clear skin. I actually felt much better while on Isotretinoin because my skin had never been so clear. After stopping the medication my mood went downhill for a little while (not sure if this was just a coincidence), and my hair started shedding more, but both returned back to normal.
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 15 Mar 2011 • 2 answers
I have been on antabuse for 7 weeks and I'm concerned whether it could permanently cause impotence.?
Posted 14 May 2013 • 1 answer
Posted 15 Aug 2015 • 0 answers
Posted 18 Apr 2016 • 2 answers